Marian Gidea
Marian Gidea
Yeshiva University
Verified email at
Cited by
Cited by
Topological data analysis of financial time series: Landscapes of crashes
M Gidea, Y Katz
Physica A: Statistical Mechanics and its Applications 491, 820-834, 2018
Covering relations for multidimensional dynamical systems
P Zgliczyński, M Gidea
Journal of Differential Equations 202 (1), 32-58, 2004
Differential Geometry and Topology: With a view to dynamical systems
K Burns, M Gidea
CRC Press, 2005
Topological data analysis of critical transitions in financial networks
M Gidea
3rd International Winter School and Conference on Network Science: NetSci-X …, 2017
A latent class analysis of cancer risk behaviors among US college students
J Kang, CC Ciecierski, EL Malin, AJ Carroll, M Gidea, LL Craft, B Spring, ...
Preventive medicine 64, 121-125, 2014
Weak stability boundary and invariant manifolds
E Belbruno, M Gidea, F Topputo
SIAM Journal on Applied Dynamical Systems 9 (3), 1061-1089, 2010
Topological recognition of critical transitions in time series of cryptocurrencies
M Gidea, D Goldsmith, Y Katz, P Roldan, Y Shmalo
Physica A: Statistical mechanics and its applications 548, 123843, 2020
Topological methods in the instability problem of Hamiltonian systems
M Gidea, R De La Llave
Discrete and Continuous Dynamical Systems 14 (2), 295, 2006
Resonance transitions associated to weak capture in the restricted three-body problem
E Belbruno, F Topputo, M Gidea
Advances in Space Research 42 (8), 1330-1351, 2008
Covering relations for multidimensional dynamical systems—II
M Gidea, P Zgliczyński
Journal of Differential Equations 202 (1), 59-80, 2004
Resonant motion, ballistic escape, and their applications in astrodynamics
F Topputo, E Belbruno, M Gidea
Advances in Space Research 42 (8), 1318-1329, 2008
Automatic recognition and tagging of topologically different regimes in dynamical systems
J Berwald, M Gidea, M Vejdemo-Johansson
arXiv preprint arXiv:1312.2482, 2013
Geometric approaches to the problem of instability in Hamiltonian systems. An informal presentation
A Delshams, M Gidea, R de la Llave, TM Seara
Hamiltonian dynamical systems and applications, 285-336, 2008
Symmetric planar central configurations of five bodies: Euler plus two
M Gidea, J Llibre
Celestial Mechanics and Dynamical Astronomy 106, 89-107, 2010
A general mechanism of diffusion in Hamiltonian systems: qualitative results
M Gidea, R de la Llave, T Seara
arXiv preprint arXiv:1405.0866, 2014
Transition map and shadowing lemma for normally hyperbolic invariant manifolds
A Delshams, M Gidea, P Roldán
arXiv preprint arXiv:1204.1507, 2012
Topologically crossing heteroclinic connections to invariant tori
M Gidea, C Robinson
Journal of Differential Equations 193 (1), 49-74, 2003
Critical transitions in a model of a genetic regulatory system
J Berwald, M Gidea
arXiv preprint arXiv:1309.7919, 2013
Geometry of homoclinic connections in a planar circular restricted three-body problem
M Gidea, JJ Masdemont
International journal of bifurcation and chaos 17 (04), 1151-1169, 2007
Hill’s approximation in a restricted four-body problem
J Burgos-García, M Gidea
Celestial Mechanics and Dynamical Astronomy 122 (2), 117-141, 2015
The system can't perform the operation now. Try again later.
Articles 1–20